Alert archive / Illinois / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 110, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 14, 2018, 2:37 PM CDT for 4 counties in Illinois. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2018, 2:37 PM CDT (19:37 UTC)
- Expired
- Jul 14, 2018, 3:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Clay County, IL, Effingham County, IL, Jasper County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 80 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 876 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
350
WUUS53 KILX 141937
SVRILX
ILC025-049-079-159-142015-
/O.NEW.KILX.SV.W.0110.180714T1937Z-180714T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
237 PM CDT SAT JUL 14 2018
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Jasper County in southeastern Illinois...
Northern Richland County in southeastern Illinois...
Northeastern Clay County in south central Illinois...
Southeastern Effingham County in south central Illinois...
* Until 315 PM CDT.
* At 236 PM CDT, a severe thunderstorm was located near Bible Grove,
or 11 miles southwest of Newton, moving east at 25 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Olney, Newton, Dieterich, Bible Grove, Ste. Marie, Willow Hill,
Claremont, Wheeler, Bogota, Dundas, Ingraham, West Liberty, Hunt
City, Yale, Rose Hill, Wakefield, Wendelin, Newton Lake, Sam Parr
State Park and Elliotstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3881 8849 3910 8847 3913 8795 3885 8795
3885 8791 3868 8791
TIME...MOT...LOC 1936Z 274DEG 24KT 3892 8836
HAIL...0.88IN
WIND...60MPH
$$
371 follow-up statement
567
WWUS53 KILX 142008
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
308 PM CDT SAT JUL 14 2018
ILC049-142018-
/O.CAN.KILX.SV.W.0110.000000T0000Z-180714T2015Z/
Effingham-
308 PM CDT SAT JUL 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EFFINGHAM COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3877 8832 3906 8827 3904 8795 3885 8795
3885 8791 3868 8791
TIME...MOT...LOC 2008Z 274DEG 24KT 3890 8808
$$
ILC025-079-159-142015-
/O.CON.KILX.SV.W.0110.000000T0000Z-180714T2015Z/
Jasper-Richland-Clay-
308 PM CDT SAT JUL 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHERN JASPER...NORTHERN RICHLAND AND EAST CENTRAL CLAY
COUNTIES...
At 308 PM CDT, a severe thunderstorm was located over West Liberty,
or 7 miles southeast of Newton, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Olney, Newton, Ste. Marie, Willow Hill, Claremont, Dundas, West
Liberty, Bogota, Wakefield, Wendelin and Sam Parr State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3877 8832 3906 8827 3904 8795 3885 8795
3885 8791 3868 8791
TIME...MOT...LOC 2008Z 274DEG 24KT 3890 8808
HAIL...0.75IN
WIND...60MPH
$$
37What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 12:50 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 14, 12:50 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1250 PM CDT Sat Jul 14 2018 .UPDATE... Issued at 1033 AM CDT Sat Jul 14 2018 Shortwave moving over the unstable airmass this morning, with remnant boundaries from yesterdays storms to the north, have been enough to trigger some showers and thunderstorms this morning, ahead of most model solutions. Those showers and thunderstorms have made some changes to the diurnal swing, of course, cooling off the areas northeast of a line from Bloomington to Paris. With a large part of southern IL in a Heat Advisory for today, the northerly extent of the expected advisory conditions is in question. Given how clear skies still are in the southern half of the state, plenty of sunshine should bring the heat indices up over 105F, at least in most areas. In locations with the showers and thunderstorms, the cloud cover is dampening the temp increase, even while increasing the moisture in the BL. That being said, there is enough clearing on sat imagery, just cannot rule out the heat altogether. For now, the heat advisory will continue, and will address again in the early afternoon. Convection in the HRRR and the NAMNest resurges again this afternoon with max heating. Given lack of accuracy of CAMs so far under the weak forcing aloft, general scattered pops still warranted across the board into the early evening. Available instability again will make for rapid development, but lacking shear. The marginal threat through the afternoon will be mainly a wind concern...following suit with what has been seen this morning already. && .SHORT TERM...(Today and tonight) ISSUED AT 238 AM CDT Sat Jul 14 2018 Heat and convective chances are the main concerns for this part of the forecast. Will be issuing a Heat Advisory for the southern 2/3 of the forecast area for this afternoon, with heat index values likely to reach around 105 or so. Northern CWA is most likely to be impacted by thicker cloud cover, so they will be left out, though heat index values around 100 are plausible. With the convection, the high-res models have quite a spread in the amount of storms during the morning. However, most agree that afternoon will be more favored, as the upper trough currently over eastern Nebraska makes its way east. Ample CAPE's over 3,000 J/kg should be in place by afternoon. Not a significant amount of shear available, but the GFS does suggest 0-6km shear of 20-30 knots. Latest SPC Day1 outlook has a marginal risk of severe weather north of I-70 with damaging winds the primary concern. An additional round of convection is expected overnight, as the upper wave finally arrives. .LONG TERM...(Sunday through Friday) ISSUED AT 238 AM CDT Sat Jul 14 2018 The upper wave will not be in much of a hurry to leave, but should finally get booted out Sunday night as the strong upper low over the Canadian prairies moves southeast. With time, the resulting trough will dig over the northern Great Lakes, and give us some relief from the heat and humidity beginning on Tuesday. With the main cold front not expected to fully pass through the area until Monday afternoon, showers and thunderstorms will continue to be a concern into early next week. While severe weather is not expected, precipitable water values over 2 inches will allow for heavier rains with the stronger storms. A couple days of dry weather will follow for midweek. In the longer range, high pressure aloft will build over the Rockies. Both the GFS and European models show rain chances expanding with a trough sliding down the ridge, though the GFS suggests a dry passage in our area. Will lean more toward the European solution, though not as robust as its output, and include PoP's Thursday and Thursday night across mainly the western half of the area. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1245 PM CDT Sat Jul 14 2018 Problematic forecast with scattered showers and thunderstorms ill-timed in prev model runs. Still dealing with current precip and cigs in BMI/CMI/DEC. Another round of showers and thunderstorms will be possible this afternoon, driven by max heating, as well as the next short wave moving into the state later this afternoon/evening. At this point, delineating convective initiation is going to be a very short term prospect. For now, going with a couple hours without precip, as cu is just starting to show up on visible in the western terminals... and VCTS beyond that. Tempo group in for at least the best chance for thunder later this afternoon. Visibility concerns overnight will hinge on location of showers/enhancement to llvl RH this afternoon...better predicted by the xover temps later this afternoon. && .ILX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 6 PM CDT this evening for ILZ041>057-061>063- 066>068-071>073. && UPDATE...HJS SHORT TERM...Geelhart LONG TERM...Geelhart AVIATION...HJS
Hazardous weather outlook, Jul 14, 12:02 PM CDT, 2 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1202 PM CDT Sat Jul 14 2018 ILZ041>057-061>063-066>068-071>073-151100- Cass-Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland- De Witt-Douglas-Edgar-Effingham-Jasper-Lawrence-Logan-Macon-Mason- Menard-Morgan-Moultrie-Piatt-Richland-Sangamon-Scott-Shelby- Vermilion- 1202 PM CDT Sat Jul 14 2018 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Peak Heat Index values this afternoon will be around 105 degrees. In addition, scattered thunderstorms are possible again later today and into tonight. A few of the storms may be capable of strong wind gusts. Locally heavy rainfall is also anticipated. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Periodic thunderstorm chances will persist through Monday. Additional thunderstorms are possible Thursday. At this time, it appears the threat for widespread severe weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ027>031-036>038-040-151100- Fulton-Knox-Marshall-McLean-Peoria-Schuyler-Stark-Tazewell- Woodford- 1202 PM CDT Sat Jul 14 2018 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Peak Heat Index values this afternoon will be 100 to 105 degrees. In addition, scattered thunderstorms are possible again later this afternoon and through tonight. A few of the storms may be capable of strong wind gusts. Locally heavy rainfall is also anticipated. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Periodic thunderstorm chances will persist through Monday. Additional thunderstorms are possible Thursday. At this time, it appears the threat for widespread severe weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. HJS
In the hours before
Special weather statement, Jul 14, 11:46 AM CDT, 2 hours 51 minutes before
Special Weather Statement National Weather Service Lincoln IL 1146 AM CDT SAT JUL 14 2018 ILZ045-046-055-057-141715- Douglas-Vermilion-Champaign-Edgar- 1146 AM CDT SAT JUL 14 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDGAR...SOUTHWESTERN VERMILION...SOUTHERN CHAMPAIGN AND NORTHERN DOUGLAS COUNTIES UNTIL 1215 PM CDT... At 1145 AM CDT, Doppler radar was tracking a strong thunderstorm near Pesotum, or 10 miles north of Tuscola, moving east at 35 mph. Wind gusts up to 50 mph and hail up to one half inch will be possible with this storm. Locations impacted include... Savoy, Tolono, Villa Grove, Philo, Sidney, Homer, Newman, Pesotum, Broadlands, Allerton, Sadorus, Ivesdale, Longview and Willard Airport. This includes Interstate 57 between mile markers 215 and 229. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3986 8846 4004 8844 4005 8787 3978 8790 TIME...MOT...LOC 1645Z 274DEG 32KT 3995 8832 37
Local storm report, Jul 14, 12:06 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1206 PM CDT SAT JUL 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 6 W SPARLAND 41.03N 89.56W
07/14/2018 M1.68 INCH MARSHALL IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN TOULON 41.09N 89.86W
07/14/2018 M1.04 INCH STARK IL COCORAHS
24-HOUR TOTAL
0956 AM TSTM WND GST RANKIN 40.46N 87.90W
07/14/2018 E60 MPH VERMILION IL TRAINED SPOTTER
&&
EJLSpecial weather statement, Jul 14, 12:36 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Lincoln IL
1236 PM CDT SAT JUL 14 2018
ILZ054-056-061-141800-
Coles-Moultrie-Shelby-
1236 PM CDT SAT JUL 14 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLES...SOUTHEASTERN
MOULTRIE...EASTERN SHELBY AND SOUTHWESTERN DOUGLAS COUNTIES UNTIL 100
PM CDT...
At 1236 PM CDT, Doppler radar was tracking a strong thunderstorm near
Allenville, or 7 miles east of Sullivan, moving east at 20 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Mattoon, Humboldt, Lerna, Allenville, Cooks Mill, Coles, Gays and
Coles County Airport.
This includes Interstate 57 between mile markers 184 and 201.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3939 8829 3947 8858 3965 8856 3966 8847
3965 8824
TIME...MOT...LOC 1736Z 273DEG 18KT 3956 8848
37Special weather statement, Jul 14, 1:13 PM CDT, 1 hour 24 minutes before
Special Weather Statement National Weather Service Lincoln IL 113 PM CDT SAT JUL 14 2018 ILZ061-141845- Shelby- 113 PM CDT SAT JUL 14 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SHELBY COUNTY UNTIL 145 PM CDT... At 112 PM CDT, Doppler radar was tracking a strong thunderstorm near Shelbyville, moving east at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Shelbyville, Cowden, Clarksburg and Mode. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3926 8893 3944 8892 3948 8867 3922 8869 TIME...MOT...LOC 1812Z 272DEG 14KT 3935 8884 37
Special weather statement, Jul 14, 1:45 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Lincoln IL
145 PM CDT SAT JUL 14 2018
ILZ066-071-141915-
Clay-Effingham-
145 PM CDT SAT JUL 14 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY AND
SOUTHWESTERN EFFINGHAM COUNTIES UNTIL 215 PM CDT...
At 145 PM CDT, Doppler radar was tracking a strong thunderstorm near
Farina, or 16 miles east of Vandalia, moving east at 15 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Altamont.
This includes Interstate 70 between mile markers 78 and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3905 8881 3908 8873 3892 8869 3891 8869
3891 8881
TIME...MOT...LOC 1845Z 272DEG 13KT 3893 8881
37Special weather statement, Jul 14, 2:23 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Lincoln IL
223 PM CDT SAT JUL 14 2018
ILZ056-061>063-066>068-071-072-142030-
Clay-Richland-Coles-Jasper-Effingham-Clark-Shelby-Crawford-
Cumberland-
223 PM CDT SAT JUL 14 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLES...WEST CENTRAL
CRAWFORD...JASPER...SOUTHWESTERN CLARK...SOUTHEASTERN SHELBY...
WESTERN RICHLAND...CUMBERLAND...CLAY AND EFFINGHAM COUNTIES UNTIL 330
PM CDT...
At 222 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Stewardson to near Watson to near Omega.
Movement was east at 30 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Effingham, Olney, Flora, Newton, Toledo, Casey, Neoga, Teutopolis,
Greenup, Louisville, Clay City, Watson, Stewardson, Noble, Dieterich,
Xenia, Bible Grove, Ste. Marie, Willow Hill and Jewett.
This includes the following highways...
Interstate 57 between mile markers 149 and 180.
Interstate 70 between mile markers 88 and 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3861 8869 3882 8870 3895 8861 3935 8869
3942 8802 3894 8792 3860 8816
TIME...MOT...LOC 1922Z 270DEG 27KT 3929 8858 3895 8852 3863 8874
37The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:48 PM CDT | Special Weather Statement | ILX | Knox | 57 min |
| Jul 13, 8:43 PM CDT | Special Weather Statement | ILX | Knox | 62 min |
| Jul 13, 9:43 PM CDT | Special Weather Statement | ILX | Stark | 62 min |
| Jul 14, 3:09 AM CDT | Heat Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 20 more | 13 hr |
| Jul 14, 9:04 AM CDT | Special Weather Statement | ILX | McLean | 26 min |
| Jul 14, 9:21 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Vermilion | 39 min |
| Jul 14, 9:58 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 32 min |
| Jul 14, 10:07 AM CDT | Special Weather Statement | ILX | Vermilion | 38 min |
| Jul 14, 11:02 AM CDT | Special Weather Statement | ILX | Piatt | 28 min |
| Jul 14, 11:46 AM CDT | Special Weather Statement | ILX | Douglas | 29 min |
| Jul 14, 12:36 PM CDT | Special Weather Statement | ILX | Coles | 24 min |
| Jul 14, 1:13 PM CDT | Special Weather Statement | ILX | Shelby | 32 min |
| Jul 14, 1:45 PM CDT | Special Weather Statement | ILX | Effingham | 30 min |
| Jul 14, 1:55 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham | 50 min |
| Jul 14, 2:09 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 51 min |
| Jul 14, 2:23 PM CDT | Special Weather Statement | ILX | Clay, Cumberland, Effingham, Jasper, Richland | 67 min |
| Jul 14, 3:23 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 52 min |
| Jul 14, 3:59 PM CDT | Special Weather Statement | ILX | Cass, Morgan, Schuyler, Scott | 61 min |
| Jul 14, 4:11 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 33 min |
| Jul 14, 4:25 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 50 min |
| Jul 14, 4:41 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan, Sangamon | 44 min |
| Jul 14, 5:01 PM CDT | Flash Flood Warning | ILX | Cass, Mason, Menard, Schuyler | 3 hr |
| Jul 14, 5:50 PM CDT | Flash Flood Warning | ILX | Fulton | 112 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.